Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 29764, 6 pages
http://dx.doi.org/10.1155/IJMMS/2006/29764

Iterates of Volterra operators and indeterminate forms

1Departamento de Matemática, Universidade Federal de Pernambuco, Av. Prof. Luiz Freire, s/n, Cidade Universitária, Recife 50740-540, PE, Brazil
2Observatório Nacional, MCT, Rua General José Cristino 77, São Cristovão, Rio de Janeiro 20921-400, RJ, Brazil
3Instituto de Física, Universidade do Estado do Rio de Janeiro, Rua São Francisco Xavier 524, Maracanã, Rio de Janeiro 20550-900, RJ, Brazil

Received 10 February 2005; Revised 6 January 2006; Accepted 22 January 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pablo Braz e Silva and Andrés R. R. Papa, “Iterates of Volterra operators and indeterminate forms,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 29764, 6 pages, 2006. doi:10.1155/IJMMS/2006/29764